Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I used mt-pill within 6 days of intercourse. HCG urine test done on 45th day was negative. Is there any medicine for abortion ?

hello, my period nevr comes regular the last came after 45 days this was max till now, in last month i made a relation(on 36th day after mens) and for security i used mt-pill withine 6days of conception, i had done hcg urine test on 45th day but result was -ve, now i m missing my period from 75days. kindly advice about medicine for abortion if any. thank u
Asked On : Sun, 24 Jul 2011
Answers:  3 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
If you are having negative pregnancy test then it could be hormone disturbance. Emergency contraceptive pill should be taken within 72 hours of unprotected sex. Pregnancy test will become positive in 10 days after unprotected sex. You should use condom next time. You should consult Gynaecologist regarding this as it can be hormonal disturbance if negative pregnancy test and delayed period.
Answered: Sun, 24 Jul 2011
I find this answer helpful
General & Family Physician Dr. Vasudha Jayant Athavale's  Response
MT pill is to be taken within 72 hrs. for desired effect.
Please repeat preg. test if it's +ve abortion by surgery is best. IF it's -ve -----
This type of irregularity indicates some harmonalproblem ORUterine problem.

Please get your sonography done you may have some uterine problem like fibroid
In any of the case, you have to consult a Gynac for investigations &treament
Answered: Sun, 24 Jul 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
You have not mentioned your age,
You consult gynaec for not having period as your test for pregnancy is negative.
With ultra sonography and physical examination cause may be find out and then treatment can be given.
Ok and bye.
Answered: Sun, 24 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor